# SDR DALA2025031702016

- Difficulty date: March 12, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 68,623 hours, 31,267 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Part number: 173A01037
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0853320) DAMAGED RUDDER BY TAIL STRIKE. REMOVED RUDDER PER AMDS #2721-4912 STEPS 1-3. C/W RUDDER REPLACEMENT IAW AMDS 2721-4912 (R.GROSS 436426) ALL RII ITEMS C/W.
